The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Choosing Your MedsChoosing Your Meds
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Clindamycin & HAART

Mar 15, 2009

Hi Dr. McGowan,

Had a sebaceous cyst drained and ER doc put me on 300 mg of Clindamycin Hydrochloride. Is it safe to take with my HAART combination of Truvada, Norvir, and Reyataz? Thank you kind Sir!

Response from Dr. McGowan

Thank you for your question.

There are no significant interactions between your HIV medications and clindamycin. Diarrhea is a common side effect of clindamycin. If your develop diarrhea make sure you speak to your doctor about it.

Good luck,


Returning to Sustiva
stopping medicine

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint